# SDR USAA2014061600022

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 50,880 hours, 21,009 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT SHOWS OPEN OVERWING ACFT RT.  ADJUSTED RT OVERWING EMER EXIT DOOR IAW AMM 52-71-00-0501-00, CHECKED OK.
